# SDR UAL2013F00005

- Difficulty date: May 8, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48 INSPECTION, FOUND CORROSION ON 986 FLOORBEAM, LBL20 TO RBL 20.  REPLACED T-CHORD ON FLOORBEAM FROM LBL 50 TO RBL 50 IAW SRM 53-70-51.
